MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (b)(6) displayed fault code 08 (motor controller malfunction) was confirmed in the archive data but was not confirmed during functional testing.The returned autopulse platform functioned as intended, and the reported fault code 08 was not replicated.No physical damage was observed on the returned autopulse platform during visual inspection.The archive data review showed multiple fault codes 08 (motor controller fault detected) on the customer's reported event date, confirming the reported complaint.Fault code 08 was cleared and did not reproduce during functional testing at zoll.User advisory and fault code is normally a clearable error message, and it is designed into the platform to alert the operator that autopulse has detected one of several conditions.Per zoll autopulse user advisory, fault, and alert id code reference: fault code 08 alerts the operator that the motor controller's built-in fault detection system signals a fault.This error occurs if the motor controller board or drive train motor is defective.This fault code may be cleared when the user presses restart/cycle power.The autopulse passed the preliminary functional test without any fault or error.Zoll is awaiting the customer's approval for repair.
 
Event or Problem Description
The customer reported that upon replacing the lifeband, the autopulse platform (b)(6) displayed fault code 08 (motor controller malfunction).Additionally, the customer requested zoll service to perform bio-cleaning of the platform.No further information was provided.It is unknown when the problem occurred.However, patient use information was requested, but no additional information was provided.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key19016517
Report Number3010617000-2024-00283
Device Sequence Number20828462
Product Code DRM
UDI-Device Identifier00849111000772
UDI-Public00849111000772
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown